Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6278 Publications


2020 | Journal Article | IST-REx-ID: 7554 | OA
H. Edelsbrunner and A. Nikitenko, “Weighted Poisson–Delaunay mosaics,” Theory of Probability and its Applications, vol. 64, no. 4. SIAM, pp. 595–614, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 7563 | OA
G. Yalniz and N. B. Budanur, “Inferring symbolic dynamics of chaotic flows from persistence,” Chaos, vol. 30, no. 3. AIP Publishing, 2020.
View | DOI | Download Published Version (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 7567 | OA
A. Choudhary, S. Kachanovich, and M. Wintraecken, “Coxeter triangulations have good quality,” Mathematics in Computer Science, vol. 14. Springer Nature, pp. 141–176, 2020.
View | Files available | DOI
 

2020 | Preprint | IST-REx-ID: 7568 | OA
J.-D. Boissonnat and M. Wintraecken, “The topological correctness of the PL-approximation of isomanifolds,” EUROCG 2020. .
View | Download Preprint (ext.)
 

2020 | Journal Article | IST-REx-ID: 7569 | OA
R. Grah and T. Friedlander, “The relation between crosstalk and gene regulation form revisited,” PLOS Computational Biology, vol. 16, no. 2. Public Library of Science, 2020.
View | Files available | DOI
 

Search

Filter Publications